Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 253, NWS Jackson, MS

July 3, 2015Noxubee County, Oktibbeha County, Winston County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 3, 2015, 6:39 PM CDT for Noxubee County, Oktibbeha County, Winston County, Mississippi. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2015, 6:39 PM CDT (23:39 UTC)
Expired
Jul 3, 2015, 7:03 PM CDT
In force
24 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Noxubee County, MS, Oktibbeha County, MS, Winston County, MS

The radar

The Columbus AFB radar (KGWX), 92 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.7 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2015-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 382 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2015-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
382 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
1247 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

815 
WUUS54 KJAN 032339
SVRJAN
MSC103-105-159-040030-
/O.NEW.KJAN.SV.W.0253.150703T2339Z-150704T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
639 PM CDT FRI JUL 3 2015

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WINSTON COUNTY IN EAST CENTRAL MISSISSIPPI...
  SOUTHEASTERN OKTIBBEHA COUNTY IN NORTHEASTERN MISSISSIPPI...
  NORTHWESTERN NOXUBEE COUNTY IN EAST CENTRAL MISSISSIPPI...

* UNTIL 730 PM CDT

* AT 639 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BETHEDEN...
  OR 8 MILES NORTHEAST OF LOUISVILLE...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BETHEDEN...OKTOC AND CRAIG SPRINGS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3316 8905 3329 8906 3335 8872 3318 8872
TIME...MOT...LOC 2339Z 265DEG 19KT 3323 8900 

HAIL...1.00IN
WIND...60MPH
 
$$

DL
2 follow-up statements
936 
WWUS54 KJAN 032357
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
657 PM CDT FRI JUL 3 2015

MSC105-040007-
/O.CAN.KJAN.SV.W.0253.000000T0000Z-150704T0030Z/
OKTIBBEHA MS-
657 PM CDT FRI JUL 3 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OKTIBBEHA COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3318 8872 3317 8892 3329 8892 3329 8886
      3328 8872
TIME...MOT...LOC 2357Z 264DEG 25KT 3324 8884 

$$

MSC103-159-040030-
/O.CON.KJAN.SV.W.0253.000000T0000Z-150704T0030Z/
WINSTON MS-NOXUBEE MS-
657 PM CDT FRI JUL 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHEASTERN WINSTON AND NORTHWESTERN NOXUBEE COUNTIES...

AT 657 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLUFF 
LAKE...OR 14 MILES NORTHEAST OF LOUISVILLE...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN WINSTON AND NORTHWESTERN NOXUBEE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3318 8872 3317 8892 3329 8892 3329 8886
      3328 8872
TIME...MOT...LOC 2357Z 264DEG 25KT 3324 8884 

HAIL...0.75IN
WIND...60MPH
 
$$

DL
153 
WWUS54 KJAN 040003
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
703 PM CDT FRI JUL 3 2015

MSC103-159-040013-
/O.CAN.KJAN.SV.W.0253.000000T0000Z-150704T0030Z/
WINSTON MS-NOXUBEE MS-
703 PM CDT FRI JUL 3 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WINSTON AND
NORTHWESTERN NOXUBEE COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3318 8872 3317 8892 3329 8892 3329 8886
      3328 8872
TIME...MOT...LOC 0002Z 265DEG 19KT 3324 8880 

$$

DL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 3:58 PM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jul 3, 3:58 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
358 PM CDT FRI JUL 3 2015

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...IT HAS BEEN A QUIET
DAY FOR THE MOST PART WITH MUCH OF THE RAIN AND STORMS REMAINING
NORTH OF MY CWA. THIS HAS CAUSED SIGNIFICANT FLOODING ISSUES ACROSS
PORTIONS OF NORTHERN MS WHILE FURTHER SOUTH THERE HAS YET TO BE ANY
RAIN. THIS IS IN ASSOCIATION WITH A STALLED FRONTAL BOUNDARY NORTH OF
THE REGION AND STORMS HAVE BEEN TRAINING THROUGH THE DAY IN MOSTLY
UNIDIRECTIONAL FLOW. AS DISTURBANCES ROTATE IN THE UPPER FLOW IN THE
BASE OF THE UPPER TROUGH...ADDITIONAL STORMS HAVE BEEN ABLE TO PUSH
TO SOUTHEAST FROM GENERALLY THE ARKLATEX REGION AND ARE NOW MOVING
INTO THE NORTH AND NORTHWESTERN SECTIONS OF MY CWA. THEY ARE MOVING
INTO AN ENVIRONMENT WITH DECENT LOW LEVEL LAPSE RATES...SHEAR AND
INSTABILITY. THIS HAS ALLOWED SOME TO BECOME STRONG TO SEVERE WITH
WIND GUSTS AND SOME HAIL BEING THE PRIMARY RISKS. AS THIS ACTIVITY
CONTINUES TO SWING SOUTH AND EAST THIS AFTERNOON AND EVENING...GLOBAL
AND HI-RES MODELS INDICATE THAT ANOTHER DISTURBANCE WILL MOVE SOUTH
LATER TONIGHT AND THIS ONE COULD STALL ACROSS A PORTION OF THE AREA.
MODELS ARE IN GENERAL AGREEMENT THAT THIS COULD LEAD TO POTENTIAL FOR
FLOODING IN LOCATIONS ALONG AND NORTH OF I-20 THROUGH TONIGHT. PW
VALUES ARE SHOWN TO BE NEAR 2 INCHES ACROSS NORTHERN AREAS...336-340K
THETA-E AIR...STRONG MOISTURE TRANSPORT INTO THE REGION AND...IN
UNIDIRECTIONAL FLOW AND VERY WEAK CORFIDI VECTORS...THIS COULD LEAD
TO SOME LOCALIZED HEAVY RAIN OF 2-3 INCHES(OR POTENTIALLY GREATER IN
SOME LOCATIONS)/FLOODING ISSUES ESPECIALLY GIVEN ANY STORMS THAT
BACKBUILD/TRAIN ACROSS THE REGION. LIMITED RISK AREAS IN THE HWO AND
GRAPHICS SEEM REASONABLE AND HAVE LEFT THEM IN TACT.

THE MILLION DOLLAR QUESTION IS WHAT WILL THE WEATHER BE ON
INDEPENDENCE DAY. UNFORTUNATELY...IT WONT BE NEARLY AS NICE AS IT
WAS LAST YEAR WHEN A COLD FRONT CAME THROUGH AND BROUGHT UNSEASONABLY
DRIER AIR INTO THE REGION. IN THIS RATHER COMPLEX...NORTHWEST FLOW
REGIME...IT REALLY IS HARD TO PINPOINT JUST WHAT IS GOING TO EVOLVE.
IF THE EXPECTED BAND OF SHOWERS/STORMS DEVELOPS LATER TONIGHT...THIS
COULD LINGER INTO EARLY TOMORROW. HI- RES MODELS SEEM TO INDICATE
THAT THIS WILL SLOWLY SAG SOUTH THROUGH THE DAY TOMORROW AND AFFECT
SOUTHERN SECTIONS OF THE CWA DURING THE AFTERNOON AND EVENING
HOURS...WHICH IS CERTAINLY NOT GOOD NEWS FOR FIREWORKS AND OUTDOOR
ACTIVITIES. IT IS LIKELY BEST TO SAY THAT BOTH THE GFS AND ECMWF SHOW
ANOTHER DISTURBANCE MOVING THROUGH THE REGION AND THIS WILL LIKELY
COMBINE WITH ANY DAYTIME HEATING/OUTFLOW BOUNDARIES/DIFFERENTIAL
HEATING BOUNDARIES/MOIST AIRMASS TO PRODUCE ADDITIONAL SHOWERS AND
THUNDERSTORMS PARTICULARLY DURING THE LATER AFTERNOON AND EVENING
HOURS. THERE IS THE RISK FOR ANY OF THESE STORMS TO BECOME STRONG TO
SEVERE WITH LIGHTNING AND DAMAGING WIND GUSTS TO BE THE PRIMARY
CONCERNS. IT IS BEST FOR RESIDENTS TO KEEP UPDATED WITH THE LATEST
WEATHER INFORMATION ESPECIALLY WHEN PLANNING TO BE OUTDOORS.

TEMPERATURES DURING THIS PERIOD WILL BE A LITTLE BELOW NORMAL AS
CLOUDS AND RAIN SHOULD KEEP SOME AREAS...MOSTLY IN THE NORTH...INTO
THE LOWER TO MID 80S. OUTSIDE OF STORMS...TEMPERATURES DURING THE DAY
WILL REACH INTO THE UPPER 80S AND LOWER 90S.

.LONG TERM...SUNDAY THROUGH NEXT WORK WEEK...ANOMALOUSLY SUPPRESSED
UPPER LEVEL TROUGHING FOR EARLY JULY (AND THE ATTENDANT SAGGING
FRONTAL ZONE IN OUR REGION) WILL FINALLY LIFT BACK TO THE NORTH
LATER MONDAY INTO MONDAY NIGHT. HOWEVER...BEFORE THE REGIME
CHANGES...EXPECT A GOOD DEAL OF SHOWERS AND THUNDERSTORMS SUNDAY AND
SUNDAY NIGHT (AND THEN BECOMING INCREASINGLY FOCUSED IN NORTHERN AND
EASTERN ZONES ON MONDAY). THESE PERIODS WILL HAVE TO BE WATCHED FOR
HAZARDOUS WEATHER THREAT ALTHOUGH WIND SHEAR AND MOISTURE TRANSPORT
WILL BE DECLINING BY THIS POINT AND THUS THE CONFIDENCE OF ANY
SEVERE STORMS OR FLOODING PROBLEMS IS TOO LOW TO INCLUDE IN THE HWO
QUITE YET. OF COURSE THE CLOUDS AND SHOWERS WILL KEEP TEMPERATURES
DOWN BELOW NORMAL IN MOST AREAS ON SUNDAY ALTHOUGH HEAT WILL BE
TRYING TO INCREASE FROM THE SOUTHWEST ON MONDAY.

MODEL AGREEMENT ON INCREASED SUBTROPICAL RIDGING INFLUENCE FOR
TUESDAY THROUGH THE REMAINDER OF NEXT WORK WEEK IS NOW PRETTY GOOD.
THERE ARE STILL UNCERTAINTIES ON HOW MUCH AFTERNOON SHOWER AND
THUNDERSTORM ACTIVITY WILL OCCUR DESPITE RIDGE SUPPRESSION...BUT THE
CONSENSUS IDEA IS THAT PRECIPITATION OVER THIS PERIOD WILL BE BELOW
AVERAGE. FORTUNATELY...MOIST SOILS IN MANY AREAS WILL WORK AGAINST
TEMPERATURES SPIKING UPWARDS QUICKLY IN REACTION TO THE CHANGING
WEATHER REGIME. HOWEVER...EXPECT HEAT TO BUILD GRADUALLY THROUGH THE
MID TO LATE WEEK WITH PLENTY OF HUMIDITY TO PUSH PEAK AFTERNOON HEAT
INDEX VALUES UP TO NEAR THE CENTURY MARK. /BB/

&&

.AVIATION...MAINLY VFR CONDITIONS THIS AFTERNOON AT THE TAF SITES.
EXPECT THUNDERSTORMS TO SPREAD EAST-SOUTHEAST INTO THE AREA LATE THIS
AFTERNOON INTO THE EVENING WITH ADDITIONAL ACTIVITY OVERNIGHT. STORMS
WILL CAUSE LOCAL REDUCTIONS IN CIGS AND VSBY. /SW/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       73  85  70  87 /  77  63  60  60
MERIDIAN      71  85  68  87 /  72  70  62  59
VICKSBURG     74  85  71  88 /  69  67  58  58
HATTIESBURG   74  87  71  87 /  27  53  55  61
NATCHEZ       74  86  71  89 /  33  68  58  56
GREENVILLE    73  85  70  89 /  97  66  56  60
GREENWOOD     73  85  70  87 /  97  63  51  58

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

28/BB/SW
Hazardous weather outlook, Jul 3, 2:01 PM CDT, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
201 PM CDT FRI JUL 3 2015

ARZ074-075-LAZ007>009-MSZ018-019-025>042-044>046-041915-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-
201 PM CDT FRI JUL 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...AND NORTH
CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND SATURDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...TONIGHT

FLOODING
THREAT...LIMITED
TIMING...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL IMPACT THE AREA LATE THIS
AFTERNOON INTO TONIGHT. A FEW OF THE STORMS COULD BE SEVERE MAINLY
THIS EVENING. THE HAZARDS INCLUDE WIND GUSTS TO 60 MPH AND HAIL UP TO
QUARTER SIZE.

HEAVY RAIN IS ALSO POSSIBLE ACROSS THE AREA TONIGHT. LOCALLY 2 TO 3
INCHES COULD CAUSE SOME FLOODING.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

LAZ015-016-023>026-MSZ043-047>066-072>074-041915-
RICHLAND-MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-WARREN-HINDS-
RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-
JASPER-CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-
COVINGTON-JONES-MARION-LAMAR-FORREST-
201 PM CDT FRI JUL 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY.

2

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

*FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
 SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN
 FLOODING. LIMITED...FLOODING POSSIBLE.

In the hours before

Special weather statement, Jul 3, 5:48 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
548 PM CDT FRI JUL 3 2015

MSZ026>028-032330-
CARROLL MS-GRENADA MS-MONTGOMERY MS-
548 PM CDT FRI JUL 3 2015

...STRONG THUNDERSTORMS WILL AFFECT NORTHERN CARROLL...NORTHWESTERN
MONTGOMERY AND GRENADA COUNTIES THROUGH 630 PM CDT...

AT 548 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS EXTENDING FROM GRENADA TO NEAR COILA...AND MOVING EAST
AT 25 MPH.

WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  GRENADA AND BEW SPRINGS AROUND 555 PM CDT.
  WINONA AND GORE SPRINGS AROUND 625 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE CARROLLTON.

LAT...LON 3387 8977 3387 8957 3338 8971 3340 9010
      3382 8995 3383 8993 3390 8992 3390 8977
TIME...MOT...LOC 2248Z 254DEG 21KT 3379 8990 3344 9002

DL
Special weather statement, Jul 3, 6:01 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
601 PM CDT FRI JUL 3 2015

LAZ007-008-015-032345-
RICHLAND LA-WEST CARROLL LA-MOREHOUSE LA-
601 PM CDT FRI JUL 3 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RICHLAND...
SOUTHWESTERN WEST CARROLL AND SOUTH CENTRAL MOREHOUSE PARISHES UNTIL
645 PM CDT...

AT 600 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR OAK RIDGE...OR 9 MILES NORTH OF RAYVILLE...MOVING EAST AT 25
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  WARDEN AROUND 640 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE EPPS AND OAK RIDGE.

LAT...LON 3269 9183 3274 9147 3254 9145 3253 9147
      3252 9147 3254 9184
TIME...MOT...LOC 2300Z 264DEG 20KT 3261 9177

DL
Special weather statement, Jul 3, 6:03 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
603 PM CDT FRI JUL 3 2015

MSZ030-031-032345-
CLAY MS-LOWNDES MS-
603 PM CDT FRI JUL 3 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LOWNDES AND
SOUTHEASTERN CLAY COUNTIES THROUGH 645 PM CDT...

AT 603 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER WAVERLY...OR NEAR COLUMBUS AFB...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COLUMBUS...COLUMBUS AFB...STEENS AND WAVERLY.

LAT...LON 3350 8828 3350 8859 3362 8855 3368 8826
TIME...MOT...LOC 2303Z 264DEG 20KT 3357 8851

DL
Special weather statement, Jul 3, 6:09 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
609 PM CDT FRI JUL 3 2015

MSZ035-032345-
HUMPHREYS MS-
609 PM CDT FRI JUL 3 2015

...STRONG THUNDERSTORMS WILL AFFECT HUMPHREYS COUNTY THROUGH 645 PM
CDT...

AT 608 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ISOLA TO NEAR
MIDNIGHT...AND MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BELZONI...MIDNIGHT AND SILVER CITY.

LAT...LON 3325 9043 3325 9041 3324 9033 3315 9033
      3312 9036 3310 9035 3310 9036 3313 9038
      3311 9038 3309 9037 3312 9042 3310 9043
      3305 9043 3305 9039 3301 9037 3301 9044
      3296 9045 3303 9066 3326 9063
TIME...MOT...LOC 2308Z 285DEG 26KT 3323 9058 3299 9065

DL
Special weather statement, Jul 3, 6:25 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
625 PM CDT FRI JUL 3 2015

MSZ032-033-038-040000-
OKTIBBEHA MS-WINSTON MS-CHOCTAW MS-
625 PM CDT FRI JUL 3 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WINSTON...
SOUTHWESTERN OKTIBBEHA AND SOUTHEASTERN CHOCTAW COUNTIES THROUGH 700
PM CDT...

AT 625 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
SOUTH OF ACKERMAN...OR 7 MILES NORTH OF LOUISVILLE...MOVING EAST AT
25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BETHEDEN AROUND 645 PM CDT.
  CRAIG SPRINGS AROUND 650 PM CDT.

LAT...LON 3316 8917 3329 8917 3338 8881 3317 8881
TIME...MOT...LOC 2325Z 260DEG 23KT 3323 8910

DL
Special weather statement, Jul 3, 6:38 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
638 PM CDT FRI JUL 3 2015

MSZ035-042-040030-
YAZOO MS-HUMPHREYS MS-
638 PM CDT FRI JUL 3 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL HUMPHREYS AND
NORTHWESTERN YAZOO COUNTIES UNTIL 730 PM CDT...

AT 637 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF YAZOO CITY...MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  YAZOO CITY AROUND 705 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE EDEN.

LAT...LON 3300 9031 3288 9031 3287 9060 3298 9055
      3299 9045 3301 9033
TIME...MOT...LOC 2337Z 260DEG 14KT 3291 9053

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 3:45 PM CDTSevere Thunderstorm WarningJANBolivar, Washington46 min
Jul 3, 4:31 PM CDTSpecial Weather StatementJANSunflower44 min
Jul 3, 4:38 PM CDTSevere Thunderstorm WarningJANSunflower37 min
Jul 3, 4:47 PM CDTSpecial Weather StatementJANWinston28 min
Jul 3, 5:17 PM CDTSpecial Weather StatementJANWinston43 min
Jul 3, 5:21 PM CDTSevere Thunderstorm WarningJANNoxubee, Winston39 min
Jul 3, 5:27 PM CDTSevere Thunderstorm WarningJANWinston33 min
Jul 3, 5:33 PM CDTSpecial Weather StatementJANSharkey, Washington27 min
Jul 3, 5:48 PM CDTSpecial Weather StatementJANCarroll, Grenada42 min
Jul 3, 6:03 PM CDTSpecial Weather StatementJANLowndes42 min
Jul 3, 6:09 PM CDTSpecial Weather StatementJANHumphreys36 min
Jul 3, 6:25 PM CDTSpecial Weather StatementJANOktibbeha35 min
Jul 3, 6:38 PM CDTSpecial Weather StatementJANYazoo52 min
Jul 3, 6:42 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Yazoo48 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.